Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


An unexpected side effect

Reply
- Thu, 25 Jan 2018 21:30:44 EST MtgrcOQo No.225986
File: 1516933844521.jpg -(17908B / 17.49KB, 400x300) Thumbnail displayed, click image for full size. An unexpected side effect
so I went against my better judgement and bought some 'molly'. it's been a few years since I rolled, but I've done MDMA, I've done weird stimulants sold as MDMA, and what I ended up buying was very much not MDMA. I took some a few hours ago. I'm enjoying myself, but yeah this isn't MDMA.
I did a little extra dab of it maybe thirty minutes ago, but I took most of it several hours back. After the second dose, I'm starting to have some difficulty focusing my eyes on nearby objects. Not crippling or super concerning, but not something I've experienced before. Anyone else experienced this side effect? Is this like, something that might point towards what precisely is in that powder?
Should I be asking /stim/ instead?
>>
Nathaniel Fammlehack - Mon, 29 Jan 2018 22:06:51 EST 39lEeLOA No.226003 Reply
>>225986
Are you mildly dehydrated? Over-stimulation + dehydration make it hard to focus.

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.